# SDR DALA2023062905213

- Difficulty date: June 28, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB BTW STA Y=218/220 AND BTW STA X=-44/-54 AT PAX CABIN (W1). SUMMARY OF NRC 00377: CORROSION LEVEL 2. CUSP WEB BTW STA Y=218/220 WAS REPLACED B717-200 SRM 51-41-02 PAR 4 AND 51 -41-05-0G. (LP #2839683)
